# SDR SWAA2020111629466

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 42,200 hours, 25,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK AT LOCATION M01672.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M01672, PER AMM 33-51-06.
